# SDR ASOA20130504145

- Difficulty date: May 4, 2013
- Submitted: May 4, 2013
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 31,195 hours, 23,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FUSELAGE SKIN FRAMES 15-16 STRINGER 3R-4R HAS LIGHTNING STRIKE.  MX PERFORMED REPAIR ON FUSELAGE SKIN AT FRAMES 15-16 STRINGERS 3R-4R IAW SRM 53-23-01 AND CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
